Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SOS - feeling a little desperate Squiggles

Posted by platinumbride on July 11, 2005, at 16:13:11

In reply to Re: SOS - feeling a little desperate, posted by Squiggles on July 11, 2005, at 15:39:46

Thank you...

What I am saying is that I suspect taht my depression is being made worse by a pregestin releasing IUD called mirena.

Diane

> So sorry you feel bad; i know next
> to nothing about contraceptives, but
> i thought i might try to ferret out
> some clues from you message - are you saying
> that your depression resulted from the IUD?
> Or does your depression come with the menses?
>
>
> Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:526181
URL: http://www.dr-bob.org/babble/20050708/msgs/526272.html